MathSciNet Relay Station
MathSciNet bibliographic data
MR2768520 60B05 (37A50 60A99 60B10)
Laurent, S. On Vershikian and $I$-cosy random variables and filtrations. Teor. Veroyatn. Primen. 55 (2010), no. 1, 104--132; reprinted in Theory Probab. Appl. 55 (2011), no. 1, 54–76
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement